# SDR CA090118008

- Difficulty date: January 5, 2009
- Submitted: March 5, 2009
- Operation: General aviation
- Make and model: Cndair CL6002C10
- Engine: Ge CF348C5B1
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Filter
- Part number: 7582591
- Condition: Ruptured
- Location: Rt Engine
- Component: Engine, Ge, GECF348C5B1
- Stage of operation: TX
- How discovered: C
- Nature of condition: R
- Precautionary procedure: D

## Discrepancy

"PILOT REPORTED A SNAG "RT ENGINE N1 READING 86 PERCENT, WHILE TARGET N1 WAS 88 PERCENT.  RT ENGINE FAILED TO ACHIEVE TARGET N1 AS PER FCOM".  POWER ASSURANCE CHECK WAS CARRIED OUT BY THE ENGINEER AND THE CHECK FAILED.  THE DATA OF THE POWER ASSURANCE CHECK IS PROVIDED IN THE ATTACHMENT TITLED "ENGINE DATA".  ONCE THE POWER ASSURANCE CHECK FAILED, I ASKED THE OPERATOR WHEN WAS THE LAST TIME AN ENGINE PERFORMANCE RECOVERY WASH WAS DONE.  THEY SAID THAT IT WAS MORE THAN AN YEAR.  I ASKED TO DO A RECOVERY WASH ON THE ENGINE AND AGAIN DO THE POWER ASSURANCE CHECK.  THE DATA FOR THE POWER ASSURANCE CHECK DONE AFTER THE WASH ARE GIVEN IN THE ATTACHMENT TITLED "ENGINE DATA 2".  THE CHECK FAILED EVEN THEN.  THE AIRCRAFT IS FITTED WITH CF348C5-B1 ENGINES.  PROPULSION  FROM ENGINE GRD RUNS CRJ ISE RECOMMENDED TO CHECK ENGINE FMU MAIN FUEL FILTER AND OTHER CHECKS.  N1 CONFIRMED TO BE LOW BUT INDICATED FUEL FLOW ABNORMALLY HIGH.  CONFIRMED FUEL FILTER HAD "RUPTURED" AND INDICATION OF FILTER "SPINNING".  LOW POWER (N1) AND HIGH FUEL FLOW CONSISTENT WITH FILTER RUPTURE AND AFFECT ON FMU MAIN FUEL METERING VALVE AND METERING VALVE POSITION WHICH IS USED BY FADEC TO COMPUTE AND INDICATE FUEL FLOW IN PPH TO EICAS.  GE REFUSED HELP AND SUPPORT TO BOMBARDIER OR ALLIANCE REF "NON GE NON OEM PART INVOLVED".  MAIN FUEL FILTERS ARE COMMON PN`S FOR ALL CRJ 100-200 AND 700-900.  MAIN ENGINE FUEL FILTER FAA PMA PN 7582591 MFG PMA HOLDER PTI TECHNOLOGIES OXNARD CA USA N/K RUPTURED ALSO "SPINNING" OF FILTER NOTED  TSN: 3472 HRS, CSN: 2763 CYCLES.
